Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 342, NWS Birmingham, AL

June 29, 20087 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 29, 2008, 5:52 PM CDT for 7 counties in Alabama. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2008, 5:52 PM CDT (22:52 UTC)
Expired
Jun 29, 2008, 6:45 PM CDT
In force
53 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chambers County, AL, Clay County, AL, Lee County, AL, Macon County, AL, Randolph County, AL, Russell County, AL, Tallapoosa County, AL

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:01 PM CDTTSTM WND DMGNew Site, ALA FEW TREES WERE BLOWN DOWN NEAR NEW SITE AND IN A FEW OTHER LOCATIONS AROUND THE COUNTY.
Jun 29, 6:25 PM CDTTSTM WND DMG3 Nw Penton, ALSEVERAL TREES WERE BLOWN DOWN ACROSS THE FAR NORTHERN AND NORTHWESTERN PARTS OF CHAMBERS COUNTY.
Jun 29, 6:25 PM CDTTSTM WND DMG5 Ne Penton, ALA FEW TREES WERE BLOWN DOWN ACROSS FAR NORTHERN PARTS OF CHAMBERS COUNTY.
Jun 29, 6:30 PM CDTTSTM WND DMGWadley, ALTREE DOWN ON POWER LINE IN WADLEY CAUSING GRASS FIRE NEXT TO A HOUSE.
Jun 29, 6:45 PM CDTTSTM WND DMG5 Ne Penton, ALA FEW TREES WERE BLOWN DOWN ACROSS FAR NORTHERN PARTS OF CHAMBERS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:43 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 292251
SVRBMX
ALC017-027-081-087-111-113-123-292345-
/O.NEW.KBMX.SV.W.0342.080629T2252Z-080629T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
552 PM CDT SUN JUN 29 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...STROUD...VALLEY...LANETT...
  LAFAYETTE...
  SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  LEE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...SMITHS...OPELIKA...AUBURN...
  SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ROANOKE...
  TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TALLASSEE...DADEVILLE...CAMP HILL...
  MACON COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...TUSKEGEE...NOTASULGA...
  NORTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 645 PM CDT

* AT 550 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SPARKLING SPRINGS TO JACKSONS GAP TO DAVISVILLE...OR ALONG A LINE
  EXTENDING FROM 16 MILES SOUTH OF LINEVILLE TO 6 MILES EAST OF
  ALEXANDER CITY TO 9 MILES NORTH OF UNION SPRINGS...AND MOVING EAST
  AT 31 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SPARKLING SPRINGS...WADLEY AND NOTASULGA BY 600 PM CDT...
  ABANDA...TUSKEGEE NATIONAL FOREST AND CAMP HILL BY 605 PM CDT...
  RED LEVEL BY 610 PM CDT...
  TRAMMEL CROSSROADS AND WAVERLY BY 615 PM CDT...
  ROANOKE BY 620 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHEASTERN
ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3227 8585 3266 8589 3270 8592 3275 8589
      3276 8592 3292 8595 3316 8570 3316 8523
      3288 8518 3280 8512 3275 8512 3273 8510
      3230 8501
TIME...MOT...LOC 2252Z 270DEG 27KT 3309 8563 3292 8582
          3228 8567

$$

14
2 follow-up statements
000 
WWUS54 KBMX 292309
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
608 PM CDT SUN JUN 29 2008

ALC017-027-081-087-111-113-123-292345-
/O.CON.KBMX.SV.W.0342.000000T0000Z-080629T2345Z/
RUSSELL AL-MACON AL-LEE AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-
RANDOLPH AL-
608 PM CDT SUN JUN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN RANDOLPH...SOUTHEASTERN CLAY...CHAMBERS...TALLAPOOSA...
LEE...MACON AND NORTHERN RUSSELL COUNTIES...

AT 603 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ABANDA TO EAGLE CREEK TO WARRIORSTAND...OR ALONG A LINE
EXTENDING FROM 10 MILES WEST OF ROANOKE TO 7 MILES NORTHEAST OF
DADEVILLE TO 10 MILES WEST OF HURTSBORO...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TRAMMEL CROSSROADS...CREEK STAND AND WAVERLY BY 615 PM CDT...
  ROANOKE...SOCIETY HILL...RIDGE GROVE AND PENTON BY 620 PM CDT...
  WEST CHAMBERS AND WELCH BY 625 PM CDT...
  ROCK MILLS BY 630 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3227 8585 3266 8589 3270 8592 3275 8589
      3276 8592 3292 8595 3316 8570 3316 8523
      3288 8518 3280 8512 3275 8512 3273 8510
      3230 8501
TIME...MOT...LOC 2308Z 270DEG 27KT 3309 8549 3292 8568
          3228 8553

$$

14
000 
WWUS54 KBMX 292328
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT SUN JUN 29 2008

ALC113-292339-
/O.CAN.KBMX.SV.W.0342.000000T0000Z-080629T2345Z/
RUSSELL AL-
629 PM CDT SUN JUN 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RUSSELL COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3243 8576 3273 8583 3289 8583 3316 8570
      3316 8523 3288 8518 3273 8510 3250 8505
      3248 8507 3248 8530 3247 8533 3243 8533
TIME...MOT...LOC 2329Z 270DEG 27KT 3309 8530 3292 8549
          3243 8546

$$

ALC017-027-081-087-111-123-292345-
/O.CON.KBMX.SV.W.0342.000000T0000Z-080629T2345Z/
MACON AL-LEE AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-RANDOLPH AL-
629 PM CDT SUN JUN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN RANDOLPH...SOUTHEASTERN CLAY...CHAMBERS...EASTERN
TALLAPOOSA...LEE AND NORTHEASTERN MACON COUNTIES...

AT 626 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WELCH TO RIDGE GROVE TO SOCIETY HILL...OR ALONG A LINE EXTENDING
FROM STROUD TO 7 MILES WEST OF LAFAYETTE TO 11 MILES SOUTH OF
AUBURN...MOVING EAST AT 31 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROBERT G. PITTS AIRPORT...POST OAK FORKS...OAK BOWERY AND BUFFALO
  BY 635 PM CDT...
  MOUNT JEFFERSON...MARVYN...BEAUREGARD AND OPELIKA BY 640 PM CDT...
  KELLAM HILL AND VEASEY CREEK PARK BY 645 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3243 8576 3273 8583 3289 8583 3316 8570
      3316 8523 3288 8518 3273 8510 3250 8505
      3248 8507 3248 8530 3247 8533 3243 8533
TIME...MOT...LOC 2329Z 270DEG 27KT 3309 8530 3292 8549
          3243 8546

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:06 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 29, 3:06 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT SUN JUN 29 2008

.DISCUSSION...

THUNDERSTORMS ARE EXPECTED TO GROW IN NUMBERS THROUGH THE LATE
AFTERNOON AND EARLY EVENING HOURS. SOME OF THESE WILL BECOME
SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING WINDS. HEAVY
RAIN AND FREQUENT LIGHTING WILL ALSO BE A PROBLEM. THIS THREAT
WILL DECREASE AS WE HEAD INTO THE EVENING HOURS.

COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA LATE TONIGHT...MOSTLY
AFTER MIDNIGHT. EVEN WITH THE DRIER AIR BEHIND THE FRONT...STILL
EXPECTING PATCHY DENSE FOG AND LOW CLOUDS TO DEVELOP JUST BEFORE
SUNRISE TOMORROW.

A FEW SHOWERS WILL BE POSSIBLE MONDAY MORNING ACROSS THE EXTREME
SOUTHEAST ZONES AS THE FRONT EXITS THE AREA. HIGH PRESSURE WILL
THEN BE IN PLACE THROUGH MID WEEK KEEPING US RAIN FREE. MOISTURE
LOOKS TO MAKE A RETURN ON THURSDAY AND THUS INCREASE RAIN CHANCES
SLIGHTLY...AND CONTINUING THROUGH THE WEEKEND.

TEMPERATURE WISE...MILD CONDITIONS EXPECTED AFTER THE FRONT MOVES
THROUGH. OVERNIGHT TEMPERATURES WILL BE WELL BELOW NORMAL FOR MUCH
OF THE FORECAST PERIOD. SOME LOCATIONS COULD BE AS MUCH AS 12
DEGREES BELOW NORMAL. DAYTIME TEMPS HOWEVER WILL BE RUNNING AROUND
NORMAL.

10/ARM

&&

.AVIATION...18Z TAF DISCUSSION.

VERY MOIST AND UNSTABLE CONDITIONS...ABUNDANT SUNSHINE...AND A COLD
FRONT MOVING ACROSS THE STATE TODAY WILL LEAD TO NUMEROUS SHOWER
AND THUNDERSTORM DEVELOPMENT.  ALTHOUGH MAINLY MVFR CONDITIONS WILL
OCCUR IN THE TSRA...THERE WILL BE ABUNDANT LIGHTNING STATEWIDE
THROUGH 04Z...OR FRONTAL PASSAGE...WHICHEVER COMES FIRST.  WITH
EXPECTED ABUNDANT RAINFALL...100 PERCENT RELATIVE HUMIDITY AFTER
MIDNIGHT AND WINDS BECOMING LIGHT...EXPECT WIDESPREAD IFR STRATUS
AND FOG TO DEVELOP AFTER 10Z WITH CONDITIONS IMPROVING AFTER 15Z.

STEFKOVICH

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     63  82  57  87  56 /  30  10  10  10  10
ANNISTON    64  84  58  86  58 /  40  10  10  10  10
BIRMINGHAM  65  86  60  87  62 /  30  10  10  10   0
TUSCALOOSA  67  87  61  90  61 /  40  10  10  10   0
CALERA      67  85  59  87  60 /  40  10  10  10  10
AUBURN      66  83  60  87  59 /  60  20  10  10  10
MONTGOMERY  69  86  63  90  63 /  50  20  10  10  10
TROY        69  84  62  89  63 /  60  30  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jun 29, 11:35 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CDT SUN JUN 29 2008

ALZ011>015-017>050-301031-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1135 AM CDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM NOON TIL 9 PM.
THE GREATEST THREAT WILL BE FROM NOON TO 6 PM FOR AREAS NORTH OF
INTERSTATE 20 AND AT ANY TIME FOR AREAS SOUTH OF INTERSTATE 20. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE
WINDS NEAR OR ABOVE 60 MPH...SMALL HAIL...LOCALLY HEAVY RAINFALL UP
TO 2 INCHES IN A SHORT PERIOD OF TIME...AND DEADLY LIGHTNING.

A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA DURING THE AFTERNOON
AND EVENING...PROVIDING THE FOCUS FOR THUNDERSTORM DEVELOPMENT.  IN
ADDITION...THE ATMOSPHERE IS VERY UNSTABLE...AND AREAS THAT RECEIVE
ABUNDANT SUNSHINE...ESPECIALLY SOUTH OF INTERSTATE 20...COULD HAVE
RAPID THUNDERSTORM DEVELOPMENT ANYTIME THROUGH 9 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON AND TONIGHT.

STEFKOVICH

In the hours before

Local storm report, Jun 29, 5:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     RIVERSIDE               33.61N 86.21W
06/29/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            ONE TREE DOWN ON MCKESIE STREET IN RIVERSIDE.

&&

GGOGGINS
Local storm report, Jun 29, 5:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     2 W SAFFORD             32.29N 87.41W
06/29/2008                   DALLAS             AL   EMERGENCY MNGR

            ONE TREE DOWN ON COUNTY ROAD 26 OFF ALABAMA HIGHWAY 66.

&&

GGOGGINS
Local storm report, Jun 29, 5:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     SAFFORD                 32.29N 87.37W
06/29/2008                   DALLAS             AL   EMERGENCY MNGR

            ONE TREE DOWN ON ALABAMA HIGHWAY 66 IN SAFFORD AREA.

&&

GGOGGINS
Local storm report, Jun 29, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     LIGHTNING        SELMA                   32.42N 87.02W
06/29/2008                   DALLAS             AL   EMERGENCY MNGR

            POWER OUTAGES REPORTED ON HIGHWAY 14 EAST AND PARKWAY
            DRIVE IN SELMA.

&&

GGOGGINS
Special weather statement, Jun 29, 5:41 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT SUN JUN 29 2008

ALZ036>038-043-292330-
CHAMBERS-COOSA-ELMORE-TALLAPOOSA-
541 PM CDT SUN JUN 29 2008

...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...COOSA...ELMORE AND
TALLAPOOSA COUNTIES UNTIL 630 PM CDT...

AT 536 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR KELLYTON...MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RAY.
  ALEXANDER CITY.
  JACKSONS GAP.
  DADEVILLE.
  EAGLE CREEK.
  CAMP HILL.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jun 29, 5:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     6 WSW AUTAUGAVILLE      32.40N 86.75W
06/29/2008                   AUTAUGA            AL   EMERGENCY MNGR

            TREES DOWN ON THE INTERSECTION OF COUNTY ROAD 15 AND
            COUNTY ROAD 1.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:24 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock51 min
Jun 29, 2:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter48 min
Jun 29, 3:05 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa25 min
Jun 29, 4:39 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne51 min
Jun 29, 4:43 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery32 min
Jun 29, 4:49 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery41 min
Jun 29, 5:10 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery, Pike50 min
Jun 29, 5:26 PM CDTSevere Thunderstorm WarningBMXClay, Talladega49 min
Jun 29, 5:29 PM CDTSevere Thunderstorm WarningBMXRandolph46 min
Jun 29, 5:54 PM CDTSevere Thunderstorm WarningBMXClay, Randolph51 min
Jun 29, 6:40 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph, Tallapoosa34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.